# SDR ASAA2025031056487

- Difficulty date: March 10, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N264AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36360
- Aircraft time: 30,693 hours, 9,996 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal Block
- Part number: BACC50AN16
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78233008 " EMERGENCY LIGHTS OPERATIONAL CHECK" LH AFT OVERWING EXIT SIGN UNABLE TO ILLUMINATE. GROUNDED - YES. REMOVED PASSENGER SERVICE UNITS AND OVERHEAD BIN/MODULES ABOVE ROW 17ABC TO GAIN ACCESS TO TERMINAL BLOCK GD3744 REF WDM 33-51-13 PG 5 SHT 1. AND EA 900ER-33EA-28404. OPS CHK ACCOMPLISHED PER AMM TASK 33-51-00-710-801. OPS CHECK GOOD. REINSTALLED OVERHEAD BIN/MODULE AND PSU'S REF AMM 25-24-31 AND 21-24-04. TERMINAL BLOCK R/R IAW WDM 33-51-13, PG 5, SHEET 1. AND EA 900ER-33EA-28404.
